MathSciNet Relay Station
MathSciNet bibliographic data
MR1721364 49N75 (91A23)
Kryazhimskiĭ, A. V.; Osipov, Yu. S. On two-dimensional reduction in a differential game of quality. (Russian) Tr. Mat. Inst. Steklova 224 (1999), Algebra. Topol. Differ. Uravn. i ikh Prilozh., 218--233; translation in Proc. Steklov Inst. Math. 1999, no. 1(224), 198–211
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 22 Sep 2017 12:11:21 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=8e0c982ac3b8c14dce0fb5a312604983; path=/; expires=Fri, 11-Jul-2031 12:11:21 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=97 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 58d Wn"7<ũ,j `]) lUx3FUC߰Oc3 ԑbƞcs>wǛ^ }pTn|3wz )’v^lb.4Z0﫦F}a,N<AD6HK_231MX^T{&.i?/R<UmNwv' +*xe_& Y$eN sWv|UXf*UCG&i 1!4F&-R&0BSjBgbSH䇒աVH$E`cC@EDGZ_ Exmkm `0FyCP0&`ܽ)J^~Ջ%aA+гyA\#+Ӄ7ĂBp$L}iFzzmlM"g(XPbT;dFR~H cS,/FBz'< d,j r c%S=ґ5g 3jc8`\ G)+Xeg9SڑWb’#XF:Rܩ3<ʺq s,׭_sc]ჽ&u W)(„693Í+YgJ:]"VnInF-@h6L..ڒUz@d1[,r ' ^2d9$. (7j\Ua]4,Vׂ^75r5mlMy^"S8 Ȗ?O1ZYzN6V.A ֎C(c`ۍϿ a 6:G 0